The theory of turbulence in inhomogeneous flows
Doklady Akademii Nauk, Tome 147 (1962) no. 1, pp. 60-63
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_147_1_a14,
author = {\`E. M. Khazen},
title = {The theory of turbulence in inhomogeneous flows},
journal = {Doklady Akademii Nauk},
pages = {60--63},
year = {1962},
volume = {147},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_147_1_a14/}
}
È. M. Khazen. The theory of turbulence in inhomogeneous flows. Doklady Akademii Nauk, Tome 147 (1962) no. 1, pp. 60-63. http://geodesic.mathdoc.fr/item/DAN_1962_147_1_a14/